# SDR 2006UALA02435

- Difficulty date: December 27, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 53,321 hours, 28,739 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT, AFT OF LEFT WING, INOP.  REPLACED REFLECTOR ASSEMBLY.
